Improved secant-updates of rank 1 in Hilbert space
dc.contributor.author | Argyros, I.K. | |
dc.contributor.author | George, S. | |
dc.date.accessioned | 2020-03-31T08:35:19Z | |
dc.date.available | 2020-03-31T08:35:19Z | |
dc.date.issued | 2018 | |
dc.description.abstract | Galperin (2013) considered a class of secant-update iterative methods for solving nonlinear operator equations in Hilbert spaces and characterized optimal inverse secant-update of rank 1. In this study we improve the results in Galperin (2013). 2018 International Publications. All rights reserved. | en_US |
dc.identifier.citation | Advances in Nonlinear Variational Inequalities, 2018, Vol.21, 2, pp.49-54 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/11564 | |
dc.title | Improved secant-updates of rank 1 in Hilbert space | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1